MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS HIGH-FLO SUBCUTANEOUS NEEDLE SETS

KORU MEDICAL SYSTEMS HIGH-FLO SUBCUTANEOUS NEEDLE SETS
Model Number RMS12409
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Koru medical became aware of a report from a customer on 09-jun-2026 stating "one (1) unit of rms12409 (lot n.25j38n) has been observed with visual defect/possible contaminant on the tubing." on 09-jun-2026, koru quality control pulled all remaining inventory on this lot (14 pouches) which were visually inspected, and debris was found in 3 of the pouches.The customer provided photos of the pouch confirming the complaint.There was no patient involvement.A return material authorization was created to return the affected pouch to koru medical.A review of the device history record for high-flo needle set rms12409/lot n.25j38n was performed and no nonconformances or aberrant conditions were noted.High-flo needle sets are manufactured and sealed into their primary sterile barrier packaging in a controlled environment.In addition, high-flo needle sets are sterilized using gamma irradiation which is a highly penetrating and effective sterilization modality.Furthermore, validation of the sterilization method was performed using a conservative method (vdmax25) which provides a safety margin over alternate acceptable validation methods.The instructions for use for the high-flo needle sets states "subcutaneous needle sets are only sterile and non-pyrogenic if the packaging is unopened and undamaged.Do not use a needle set from an open or damaged package." a quality alert was issued by koru medical to make all relevant personnel aware of the complaint.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.

Brand Name
HIGH-FLO SUBCUTANEOUS NEEDLE SETS
Common Device Name
HIGH-FLO SUBCUTANEOUS NEEDLE SETS
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
8456105572
MDR Report Key25717674
Report Number1318360-2026-00015
Device Sequence Number10618926
Product Code FPA
UDI-Device Identifier00659443000544
UDI-Public00659443000544
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K211206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberRMS12409
Device Lot NumberN.25J38N
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/06/2026
Date Device Manufactured02/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown